U.S. doctors online nowAsk doctors free
WV
A 33-year-old female asked:

I have eustachian tube dysfunction & am taking sudafed and afrin (oxymetazoline). how long will it take to clear up and when will the ringing in ears take to clear up?

1 doctor answer1 doctor weighed in
Dr. Sanford Archer
ENT and Head and Neck Surgery 39 years experience
Depends: Eustachian tube dysfunction can been sudden related to swimming or other pressure related changes or related chronic problems related to allergy. If you have been on those meds for over a week, you may need something stronger, so see a physician or an ENT doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 36-year-old member asked:
2 doctor answers10 doctors weighed in
A 52-year-old female asked:
3 doctor answers7 doctors weighed in
A 37-year-old female asked:
1 doctor answer1 doctor weighed in
Last updated Aug 5, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.